Authors: Đorđević, Goran
Nešić, Ljubiša
Dragović, Branko 
Title: p-Adic and adelic free relativistic particle
Journal: Modern Physics Letters A
Volume: 14
Issue: 5
First page: 317
Last page: 325
Issue Date: 20-Feb-1999
Rank: M22
ISSN: 0217-7323
DOI: 10.1142/S0217732399000365
Abstract: 
We consider spectral problem for a free relativistic particle in p-adic and adelic quantum mechanics. In particular, we found p-adic and adelic eigenfunctions. Within adelic approach there exist quantum states that exhibit discrete structure of space-time at the Planck scale.

Show full item record

SCOPUSTM   
Citations

15
checked on Dec 6, 2022

Page view(s)

10
checked on Dec 6, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.